[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

[IP] Dexcom 7+ - G4



There were post about a week ago about not taking tylenol, etc. when using the
Dex.  The book does say that numbers will not be accurate, etc. when using any
of these meds.  I know a few people said they just ignore the numbers during
this time.  I did take tylenol once when I was using the Dex - and in a couple
hours my meter got the ??? and a little later I got an error code that it had
died.  I had only been a day or two into a new sensor.  I called Dex help and
when I was talking to the person and told them I had taken one tylenol and
from what I read in the book I was aware that I might just have "incorrect
readings" for a few hours while the meds were in my system.  She stated that
taking the tylenol was more than likely the reason my Dex sensor just quit.
Anyway - I then went to Walmart and told the pharmacist what meds couldn't be
used with the Dex and she pointed me to "naproxen".  I bought the Equate
(store) brand of it - but there are more choices.  I  have used it as needed
for  headaches or other aches - and the medocine takes care of the problem
with no effect at all on the Dex.
So don't let the fact that you have headaches, pains, etc. keep you from using
the Dex CGMS.  There are other meds that do work as well - without the effect
on the Dex.

YMMV
Trish
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org
Follow us at https://www.twitter.com/insulinpumpers